A quasi-Newton algorithm for large-scale nonlinear equations
作者: Linghua Huang
作者单位: 1School of Information and Statistics, Guangxi University of Finance & Economics
刊名: Journal of Inequalities and Applications, 2017, Vol.2017 (1), pp.1-16
来源数据库: Springer Journal
DOI: 10.1186/s13660-017-1301-7
关键词: nonlinear equationslarge-scaleconjugate gradientquasi-Newton methodglobal convergence
英文摘要: Abstract(#br)In this paper, the algorithm for large-scale nonlinear equations is designed by the following steps: (i) a conjugate gradient (CG) algorithm is designed as a sub-algorithm to obtain the initial points of the main algorithm, where the sub-algorithm’s initial point does not have any restrictions; (ii) a quasi-Newton algorithm with the initial points given by sub-algorithm is defined as main algorithm, where a new nonmonotone line search technique is presented to get the step length α k $\alpha_{k}$ . The given nonmonotone line search technique can avoid computing the Jacobian matrix. The global convergence and the ...
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.822 (2012)

×
关键词翻译
关键词翻译
  • large 大的
  • nonlinear 非线性的
  • scale 度盘
  • Newton 牛顿
  • algorithm 算法
  • quasi